MathSciNet Relay Station
MathSciNet bibliographic data
MR620833 (82m:22012) 22E27
Ščepočkina, I. M. Orbit method in restriction and induction problems for a normal subgroup of a solvable Lie group. (Russian) C. R. Acad. Bulgare Sci. 33 (1980), no. 8, 1039–1042.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement